Thyroid UK

Advice before i see doctor tomorrow please

Hi guys me again , I just got my last blood results tsh -7(2-5) t4 -16 (9-24)

t3 -3 my last blood test two weeks ago was tsh -24 . T4 12 -t3 -2.12 I am taking 100 mgs of levo and feel dreadful, I never know how i am going to be from one day to another, some days i even feel over active ?? balance problems weak legs dizziness, painful arms back, memory is becoming very bad , The doctor left a message telling me to carry on with the same dose and blood test again in 2 weeks , Am i right in thinking that will suppress my tsh and raise my t4 ( i am confused ) I don't want to carry on feeling like this I thought he may have said to lower the levo . I am 5 months post-RAI and this is my 4 th week on levo . I feel dreadful any advice before i see the doctor tomorrow about levo would be welcome

2 Replies
oldestnewest

Hi from your latest bloodtest results your still hypo but as you have only been on levo for 4 weeks you won't have got the full benefits yet, normally 6weeks on same dose and test and see where levels are then increase by 25mcg and so on til Tsh is 1.0 or less and t4/t3 needs to be in top quarter to top third of their ranges this is where most of us feel well, so I think you will probably need an increase when your next bloodtest is done in 2weeks, all the symptoms you have at the moment are because your still hypo hang in there it will get better it just takes time I know how you feel I've been there when I had RAi this is the worst bit everything takes time with the thyroid but it will get better.if there's anything I can do to help or any advice you need please don't hesitate to contact me.

2 likes
Reply

Thank you Raventhorpe , your reply gives me hope, I thought it was just me and I was going loopy .ehat you have said makes perfect sense, thank you so much xxx

Reply

You may also like...